Next Article in Journal
The IBM-1 Study for Some Ce Isotopes
Previous Article in Journal
Discussion of "An Approximate Method for Free Vibration Analysis of Multibay Coupled Shear Walls" K. B. Bozdoğan and D. Öztürk, Mathematical and Computational Applications 12, 41-50, 2007"
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1999, 4(3), 195-203;

Three Dimensional Stress Analysis in Adhesively Bonded Joints with Rivets

Department of Mechanical Education, Sakarya University, Sakarya, Turkey
Department of Mechanical Engineering, Celai Bayar University, 45140 Muradiye/Manisa, Turkey
Department of Mechanical Engineering, Sakarya University, Sakarya, Turkey
Author to whom correspondence should be addressed.
Published: 1 December 1999
PDF [2480 KB, uploaded 5 April 2016]


Stress and strain distributions in the adhesively bonded joints subjected to distributed forces are investigated using finite element method. The bonded materials reinforced with rivets are the same. The investigations are conducted on a three dimensional model. The finite element model of the joint is obtained using isoparametric three dimensional elements having eight nodes with three degrees of freedom each. The stress components and their distributions both on adhesive surface and on metallic elements are given in dimensionless from using three dimensional graphics.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Kaya, A.; Tekelioğlu, M.; Cerit, M. Three Dimensional Stress Analysis in Adhesively Bonded Joints with Rivets. Math. Comput. Appl. 1999, 4, 195-203.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top